Forum Springer Astron. Astrophys.
Forum Whats New Search Orders

Astron. Astrophys. 354, 1110-1114 (2000)

Next Section Table of Contents

Liouville's equation in post Newtonian approximation

I. Static solutions

V. Rezania 1 and Y. Sobouti 1,2,3

1 Institute for Advanced Studies in Basic Sciences, P.O. Box 45195-159, Zanjan 45195, Iran
2 Physics Department, Shiraz University, Shiraz 71454, Iran
3 Center for Theoretical Physics and Mathematics, AEOI, P.O. Box 11345-8486, Tehran, Iran (rezania@iasbs.ac.ir; sobouti@iasbs.ac.ir)

Received 23 April 1998 / Accepted 3 December 1999


The post-Newtonian approximation of the general relativistic Liouville's equation is presented. Two integrals of motion, generalizations of the classical energy and angular momentum, are obtained. Polytropic models are constructed as an application.

Key words: methods: numerical – stars: general

This article contains no SIMBAD objects.


Next Section Table of Contents

© European Southern Observatory (ESO) 2000

Online publication: February 25, 2000